# SDR CA020129005

- Difficulty date: January 18, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 16,796 hours
- Engine: Pwa PT6A28
- System (JASC): 7320 · Fuel Controlling System
- Part: Tube
- Part number: 3031448
- Condition: Cracked
- Location: Fuel Control
- Part time: 14,606 hours, 16,042 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

(CAN) LEFT ENGINE WOULD NOT ACCELERATE ON INITIAL TAKEOFF. NG AT 44 PERCENT. NO RESPONSE FROM POWER LEVER, REJECTED TAKEOFF AND RETURNED TO RAMP.
